MathSciNet Relay Station
MathSciNet bibliographic data
MR2451638 37D45 (65P20 70K55)
Zhang, Qi Chang; Tian, Rui Lan; Wang, Wei Chaotic properties of mechanically and electrically coupled nonlinear dynamical systems. (Chinese) Acta Phys. Sinica 57 (2008), no. 5, 2799–2804.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement